Brown’s lemma in second-order arithmetic

Frittaion, E orcid.org/0000-0003-4965-9271 (2017) Brown’s lemma in second-order arithmetic. Fundamenta Mathematicae, 238 (3). pp. 269-283. ISSN 0016-2736

Abstract

Metadata

Authors/Creators:
Dates:
  • Published: February 2017
  • Accepted: 1 September 2016
  • Published (online): 23 February 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Nov 2018 12:43
Last Modified: 22 Nov 2018 12:43
Status: Published
Publisher: Polish Academy of Sciences
Identification Number: https://doi.org/10.4064/fm221-9-2016

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics